It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


WARNING: THIS MAY BE TOO GRAPHIC FOR SOME READERS

Howdy-

I am a 33 year old male that has been taking Strattera for around 10 days. I have been working up to 54 mg (3 x 18mg) and have been on this dose for around 4 days. I also take 100 mg of Zoloft for depression.

I have had the common side effects of constipation, drymouth, and tiredness, but those--for the most part--have subsided. I'm now, however, experiencing an odd (and uncomfortable) sensation when ejaculating. I'm not sure if this is from the Strattera alone or in combination with the Zoloft. I'm hoping others may share similar experiences? (just knowing the cause may be a bit comforting!)

Upon ejaculation, which doesn't seem to "shoot" far, I get a backed up, swelling feeling in my testicles. Of course, this is pretty painful. The severity of this feeling slowly subsides over about 5 minutes. I'm thinking this may have something to do with a swollen prostate? Is this a "retrograde" ejaculation? I'm aware of the sexual dysfunction Zoloft can cause, but I've been on it for over 2 years and have never had an experience like this. Any ideas (or shared side effects) would be appreciated and help ease my mind!

thanks,

jacko

I started strattera Doc has bumped me up from 40 to 80mg a couple days ago. still havent seen much improvement. how long does this stuff take to kick in and make me be able to concentrate? I can feel the side effects like tiredness still. I also have problems ejaculating...and urinating sometimes...then again it might be the 20mg of lexapro which i started recently also.
I am a 39yo male, and have been on Strattera 40mg daily for 5 days. My Doc said to start @ 40mg for a few days then increase to 80mg a day. I have experienced full body itch about 1 hour after each dose. It diminishes to just a tingly scalp for a few hours, but remains. I haven't started the 80mg yet. I am experiencing extreme fatigue no matter how much I sleep. It interferes with my job (I work 13 hour shifts). Some urinary, and orgasmic effects, but have read all the posts and I am willing to ride it out. Wondering if the 80mg dose will intensify the itch, and fatigue.

I've never been treated for Adult ADHD, and this is the first med. Anyone had any experience with other meds @ better side effect profile? I have noticed that I am less "excitable" but that may be due to lethargy. As you can see by my nick, I have been chaotic all my life. I am really concerned about the tiredness in relation to my work. :confused: :confused:





All times are GMT -7. The time now is 03:46 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!